# SDR SWAA2022082343432

- Difficulty date: August 19, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 57,150 hours, 28,690 cycles
- System (JASC): 5711 · Wing Spar
- Part: Support Rod
- Condition: Elongated
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE SUPPORT ROD OUTBOARD OF #6 TRANSMISSION LOWER SUPPORT BEAM FORWARD HOLE ELONGATED / [01] REMOVED RIGHT WING TRAILING EDGE SUPPORT ROD OUTBOARD #6 TRANSMISSION LOWER SUPPORT BEAM PER SRM 51-40-02;[02] R&R RIGHT WING TRAILING EDGE LOWER SUPPORT BEAM OUTBOARD OF #6 TRANSMISSION REF SRM 51-40-02 & AMM 20-50-11.
